OK, I am asking for some help. . .
I am in the middle of treatment for several lower back/spinal problems as well as a bulgin disc in my neck. about
a month ago, I had a steroid injection in my spine, and the Dr. put me on an oral steroid. Once I got the shot, the injection site was instantly burning/stinging. It went away within a few hours, but then the rest of that night and the entire next day, I was doubled over in pain. I almost went to the ER, but my neurologist said it was just the inflammation and that it would go away. He was right, it was gone the next day.
Then 2&1/2 days into taking the oral steroids, my mouth was covered in a thick white film. I could not taste anything, and the inside of my mouth was completely numb. This lasted the entire time I was on the steroids, and 2 or 3 days after I was off them, I was starting to get my sense of taste back.
2 or 2&1/2 weeks after the shot, I got a headache that has not gone away. It has lasted for 2 weeks now, and shows no sign of going away. I have taken Ibuprofen, Vicodin, and several other medications, but nothing works. I go to bed with it, I wake up with it. At times is seem to ease up a little, but a lot of the time, it is bad. The whole back side of my head just throbs and feels like it is going to fall off! I have also been nauseous, which is very unusual. Along with the constant headache and the nauseous feeling, at times, I have been dizzy. You know when you are squatting down and then stand up real fast and feel like the room is spinning? I have been getting that feeling quite a bit here lately. I have to stand still, grab a hold of something so I don't fall, and close my eyes till it passes.
On top of all of that, I think I am starting to get sick! I am just sore all over, even my eyes hurt and keep burning and watering! So, tell me. . . do you think all of this could be related to this steroid injection??? Oh yeah, HOW THE HECK DO I GET RID OF THIS HEADACHE???!!!!!?????!!!
Post Edited (longlastingpain26) : 11/9/2012 9:28:40 PM (GMT-7)